# SDR R61A201706260446

- Difficulty date: June 6, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17013414004
- Condition: Corroded
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER OF PANEL 192BR.  BLENDED THE DOUBLER AND FOUND WITHIN LIMITS IAW SRM 51-76-16 RESTORE BACK TO ORIGINAL FINISH IAW 51-23-04, 51-23-05, AND 51-23-06.
